Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

welcometothedarkside

Veteran Member
  • Total Reviews

    0
  • Content Count

    205
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About welcometothedarkside

  • Rank
    Member
  • Birthday 09/10/1991

Profile Information

  • Gender
    Male
  • Location
    Ottawa, Canada
  • Interests
    BASKETBALL
  1. 30 Mg in the morning and 30 at night would be the best idea. If that isn't possible there might be a bit of an imbalance like 40 in the morning and 20 at night. Either way, 60 would be best for your weight.
  2. There isn't need for vitamins to be taken while on accutane. These are the words every dermatologist i've went to has told me. Accutane will do the trick.
  3. I took accutane for mild acne, for a second course of accutane. I was on 40mg everyday, and no i did not have an initial breakout. -good luck, you'll be fine!
  4. Are you sure you're not supposed to take two pills (40mg) at the same time in the morning and the other 20 alone at night? or vise versa
  5. Ever since I started drinking 4-5 liters of water a day, my skin has improved so much. I don't know if this is coincidental or if it is in fact the water.
  6. Most side effects end when the course is over. When I was on accutane i was very depressed too, I didn't feel like doing anything! It got alot better when the course was over -good luck, you will get through it!
  7. There should not be anything wrong with it, although it is really unnecessary to be taking any supplements while on accutane.
  8. I really think you should put more focus on the more serious side effects like loss of hearing, blurred vision, and severe migranes, all of which i got and had to stop accutane because of.
  9. From my experience, after accutane my face redness faded alot. It was a very slow process, but it did fade.
  10. I'm sure there is a cream available to clear that up. I would be very surprised if there wasn't. See a doctor and ask how to eliminate it.
  11. I took my first course, everything went well the only side effects were dry lips and skin. My acne came back about three months later and it came back pretty bad. This is when my dermatologist and I decided to take another course of accutane. By the third week, I was getting severe headaches, nosebleeds, blood in my stood, and blurred vision. I had to stop immediately. Now this is of course very uncommon to happen, although it does happen. Try and think about all the serious side effects and rea
  12. It will not make a difference if it is of a couple days. If it is within a couple of days it will most definitely be unnoticeable.
  13. As everyone mentioned water helps. My face got extremely red on accutane and I was told by my dermatologist that there is absolutely nothing I can do about facial redness and I would just have to wait it out. And until I started drinking about 4 liters of water a day, my face was extremely red.
  14. Well, what about the headaches I got that I had to stop taking accutane for. What about those same headaches that I continued to get for months after I stopped taking it?
×